# SDR SWIA200312533

- Difficulty date: October 20, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 265 hours, 189 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Faulty
- Location: Aileron Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON TRIM STUCK AT 1/3 TRAVEL RIGHT WING DOWN.  RETURNED TO DFW.  REMOVED AND REPLACED AILERON TRIM CONTROL PANEL AS REQUIRED.  OPS CHECK GOOD IAW MM 27-00-00.
